# SDR DALA2023012400558

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62781
- Aircraft time: 12,052 hours, 4,755 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT AILERON COVER MISSING. REPLACED FAIRING MPN 113A7180-4 REF B737 IPC 27-11-11-02 ITEM 240J ON RT WING AILERON NO DAMAGE FOUND IN AREA.
